# SDR DALA2021040602027

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 68,958 hours, 25,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 6706 -DIV/FUME- TO PBI AFTER ELECTRICAL ODOR DETECTED BETWEEN CABIN ROWS 17-24. CORRECTIVE ACTION: WAS ABLE TO DUPLICATE ODOR. FOUND NGS DUCT DAMAGED AND LEAKING. NGS WAS ON MEL. (4/6 ATL) REINSTALLED CLAMP ON DUCT FROM TURBO COMPRESSOR TO NGS SHUTOFF VALVE (REF LOG 7610442 FOR REPAIR)
